# SDR SWAA2021051771557

- Difficulty date: May 11, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Scuff Plate
- Condition: Corroded
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN PAX L1 DOOR BET STA312 TO STA344 CUTOUT THRESHOLD SCUFF PLATE AREA SIDE PLATE O/B ANGLE; SURFACE CORROSION ; /
